MAUDE Adverse Event Report: US SURGICAL PUERTO RICO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO GIA; STAPLE, IMPLANTABLE
Model Number 030403
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open thoracic procedure, the surgeon could not fire the stapler.Another handle was used.There was no patient injury.

Brand Name
GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key11947199
Report Number2647580-2021-01929
Device Sequence Number3965430
Product Code GDW
UDI-Device Identifier10884523003437
UDI-Public10884523003437
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number030403
Device Catalogue Number030403
Device Lot NumberP0C1431Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1